A strategic market game with active bankruptcy
J. Geanakoplos,
I. Karatzas,
Martin Shubik and
W. Sudderth
Journal of Mathematical Economics, 2000, vol. 34, issue 3, 359-396
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(00)00038-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Strategic Market Game with Active Bankruptcy (1999)
Working Paper: A Strategic Market Game with Active Bankruptcy (1998) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:34:y:2000:i:3:p:359-396
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().